2019
Том 71
№ 7

All Issues

Belitskii G. R.

Articles: 5
Article (Ukrainian)

Formal classification of vector fields with structurally stable singularities in a neighborhood of a circle

Belitskii G. R., Lisyanoi V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1338–1343

Article (Ukrainian)

Functional moduli of diffeomorphisms of the circle

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 369–370

Article (Ukrainian)

Finite-definiteness of formal mappings

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 75–78

Article (Ukrainian)

Normal forms of germs of C - mappings

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 441–447

Brief Communications (Russian)

On some inequalities

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 110-114